Marmo, Giuseppe and Simoni, Alberto and Ventriglia, Franco (2009) A generalized Wigner function on the space of irreducible representations of the Weyl-Heisenberg group and its transformation properties. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Language: English
Title: A generalized Wigner function on the space of irreducible representations of the Weyl-Heisenberg group and its transformation properties
Creators:
CreatorsEmail
Marmo, GiuseppeUNSPECIFIED
Simoni, AlbertoUNSPECIFIED
Ventriglia, FrancoUNSPECIFIED
Autor/s: A. Ibort, V.I. Man'ko, G. Marmo, A. Simoni, F. Ventriglia
Date: 2009
Number of Pages: 12
Department: Scienze fisiche
Identification Number: IO.1088/1751-8113/42/15/155302
Journal or Publication Title: JOURNAL OF PHYSICS. A, MATHEMATICAL AND THEORETICAL
Date: 2009
Volume: 42
Page Range: pp. 155302-155313
Number of Pages: 12
Identification Number: IO.1088/1751-8113/42/15/155302
Date Deposited: 21 Oct 2010 06:57
Last Modified: 30 Apr 2014 19:43
URI: http://www.fedoa.unina.it/id/eprint/7592

Actions (login required)

View Item View Item